# SDR AALA20001943

- Difficulty date: November 18, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Valve
- Part number: GA70363MJG
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 523 - EN ROUTE ORD-PSP, SHORTLY AFTER TAKEOFF, NOSE LANDING GEAR DID NOT RETRACT.  RETURNED ORD AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NOSE LANDING GEAR SHRADER VALVE.  ACCOMPLISHED NOSE LANDING GEAR EXTENSION RETRACTION TEST.  NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
